# SDR DXTA201712200635

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 9,873 hours, 7,667 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS BROUGHT DOWN FOR LANDING, LOW BRAKE PRESSURE AND ANTISKD LIGHTS NEVER EXTINGUISHED.  BRINGING THE MASTER CAUTION ON FLASHING. DEPARTED THE PATTERN AND RAN THE QRH. BRAKE CIRCUIT BREAKER WAS NOT TRIPPED.  WHEN DESCENDING FOR LANDING, LOW BRAKE PRESSURE AND ANTISKD LIGHTS EXTINGUISHED, BUT PROCEEDED WITH EMERGENCY BRAKING PROCEDURE.  REMOVED AND REPLACED THE MOTOR, HIGH AND LOW PRESSURE SWITCHES, HYDRAULIC PUMP ASSEMBLY, AND RELAY IAW MM 32-44-20.
